# SDR 29GA2018102200001

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,818 hours, 40,908 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1148421
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0118 MCO/FLL REPORT: EMERGENCY EXIT SIGN ABOVE AIRSTAIR DOOR BROKE. CORRECTIVE ACTION: R&R EMERGENCY EXIT SIGN ABOVE AIRSTAIRS DOOR IAW AMM 20-00-00,
